Skip to content

A proof for the queueing formula

Little, J. D. C. (1961). A proof for the queueing formula: L = λW. Operations Research, 9(3), 383-387.

Type
Journal article
Intellectual base
Primary research
Year
1961
Volume
9
Issue
3
Pages
383-387
DOI
10.1287/opre.9.3.383
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/opre.9.3.383
Cited from
chemistry_materials, computer_science, economics_finance, operations_research, pharmacology_toxicology

Cited by

23 citations across 23 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 6 of 23 citations: 1 supported, 5 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8e85043c4b1b · see in the full table